# SDR TWAA9804102

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT MAINTENANCE, FOUND THE EMERGENCY SLIDE LIGHTS INOPERATIVE AT THE L2 AND R2 DOORS.  REPLACED THE BATTERY PACK.  (M)
